# SDR UALA2012101705923

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR DENTED ON EXTERNAL SKIN.  DENT IS ON A PREVIOUS REPAIR DOUBLER.  FABRICATED AND REPLACED THE REPAIR DOUBLER PER SRM 52-30-01, REPAIR 6.
